# SDR YENA2024032800474

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 05854
- Aircraft time: 35,420 hours, 11,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Ground Damage
- Location: Frms 66-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: GSC EQUIPMET HIT BELOW LEFT AFT AIRCRAFT DOOR ABOUT 10 BELOW SILL; REF CAS WO # 905-1320666, REMOVED DAMAGED SKIN BETWEEN FRAME 66 AND 67 STRINGER 26 AND 28 - MANUFACTURED FILLER, MANUFACTURED DOUBLER. REPAIRED IAW SRM 53-41-11-300-080. APPLIED TOP COAT.
